# SDR DALA2016012800947

- Difficulty date: January 26, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N950DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53360
- Aircraft time: 39,505 hours, 33,442 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Unsecure
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L1 DOOR SLIDE LANYARD UNSECURE.  R & R L1 DOOR SLIDE.
